RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 6, Pages 1060–1063 (Mi dan40440)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On $\pi$-sets

V. V. Fedorchuk

Lomonosov Moscow State University

Full text: PDF file (553 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 08.12.1976

Citation: V. V. Fedorchuk, “On $\pi$-sets”, Dokl. Akad. Nauk SSSR, 233:6 (1977), 1060–1063

Citation in format AMSBIB
\Bibitem{Fed77}
\by V.~V.~Fedorchuk
\paper On $\pi$-sets
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 6
\pages 1060--1063
\mathnet{http://mi.mathnet.ru/dan40440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0448292}
\zmath{https://zbmath.org/?q=an:0389.54014}


Linking options:
  • http://mi.mathnet.ru/eng/dan40440
  • http://mi.mathnet.ru/eng/dan/v233/i6/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:27
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019